# SDR ZZDA2009380

- Difficulty date: October 31, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 200 TO 206, LONG L16L, DENTED.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER EA 17-53-01333IR.  SEE NR 3615, 3685 AND 4201.
